MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUBALANCE; BLOOD GLUCOSE SYSTEM
Model Number TRUBALANCE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose results.Customer is concerned with tests results from results obtained of 252 mg/dl.The customer's expected fasting blood glucose test result range is 90 - 135 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was performed by the customer fasting and produced test results of 330 mg/dl and 342 mg/dl using truebalance meter.The product is stored according to specification in the living room.The test strip lot manufacturer's expiration date is 05/21/2020 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: result 1 :236mg/dl date: (b)(6) 2018 time:1:00pm fasting; result 2 :252mg/dl date: (b)(6) 2018 time:12:58pm fasting; result 3 :203mg/dl date: (b)(6) 2018 time:10:04am fasting; result 4 :189mg/dl date: (b)(6) 2018 time:8:58am fasting; result 5 :167mg/dl date: (b)(6) 2018 time:9:54am fasting.

Brand Name
TRUBALANCE
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7742685
Report Number1000113657-2018-00819
Device Sequence Number1588192
Product Code NBW
UDI-Device Identifier00021292003135
UDI-Public(01)00021292003135
Combination Product (Y/N)N
Initial Reporter StatePR
PMA/510(K) Number
K090495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/21/2020
Device Model NumberTRUBALANCE
Device Catalogue NumberH4H01-81
Device Lot NumberBU5203
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1